# SDR 99ZZZM385

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6576112
- Condition: Malfunctioned
- Location: Nr 2 Spoiler
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEN - ON FINAL APPROACH, AT ABOUT 8,000 FT AND 10 MILES OUT, F/O INITIATED A RIGHT TURN TO FINAL COURSE.  AILERON CONTROL BECAME EXTREMELY STIFF AND FIRST OFFICER COULD NOT ROLL AIRCRAFT OUT OF THE TURN, EVEN USING APPROX 80 LBS OF FORCE. CAPTAIN ASSISTED F/O AND ROLLED AIRCRAFT TO LEVEL FLT.  MX REPLACED 'A' AND 'B' SYSTEM AILERON PCU'S AS A PRECAUTION AND NR 2 FLT SPOILER ACTUATOR DUE TO CHATTERING AND INTERNAL BYPASSING.  PERFORMED GENERAL VISUAL INSPECTION OF FLAP TRACKS, CARRIAGES, TOGGLES, SPINDLES AND AILERON CABLES, AND QUADRANTS, WITH NO DISCREPANCIES NOTED.  ACCOMPLISHED WORK CARD 7-0002, FLIGHT CONTROL MOVEMENT CHECK, WITH NO DISCREPANCIES NOTED.  PERFORMED TEST FLIGHT, WITH NO DISCREPANCIES NOTED.
